MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266130E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported while unclamping the tube, the valve snapped in half and was lodged in the tube.Rn was able to unclog the tube by removing the broken piece of the valve from within the tube using hemostats.No harm to the patient, valve replaced by opening a new package.The item was placed in the patient 6/14 and removed on 6/16.Unfortunately the item was not saved.
 
Additional Manufacturer Narrative
Additional product code: pif.An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25577001
Report Number1423537-2026-00202
Device Sequence Number8975232
Product Code FEG
UDI-Device Identifier10192253012835
UDI-Public(01)10192253012835
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888266130E
Device Catalogue Number8888266130E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown